# SDR SWIA202157687

- Difficulty date: March 25, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER CLIP 26R AT FS 1015.00     (C-CHECK RO 4/21/2021)    REPLACED STRINGER CLIP AT 26R AT  FS 1015.00 AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DWG #MM670-36062 REV. E. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH. SEE CONTINUE CARD FOR DETAILS.
